A Generalized Theorem of the Maximum
Lawrence M Ausubel and
Raymond J Deneckere
Economic Theory, 1993, vol. 3, issue 1, 99-107
Abstract:
This paper generalizes the Theorem of the Maximum (Berge (1963)) to allow for discontinuous changes in the domain and the objective function. It also provides a geometrical version of the (generalized) theorem.
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (23)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:3:y:1993:i:1:p:99-107
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2
Access Statistics for this article
Economic Theory is currently edited by Nichoals Yanneils
More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().